MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Break (1069); Stretched (1601)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received by a manufacture representative (rep) via a healthcare provider (hcp) regarding a lead.Hcp tried to put the lead down introduced and when they pulled it back out, the lead stretched and they broke the lead ad the tip.It was replaced and a new lead was implanted.The issue was resolved at the time of the report.No patient symptoms and no further complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Analysis identified that the distal end of the lead was stretched.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was stretched.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id neu_stylet_acc, product type accessory.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6979355
Report Number2649622-2017-12813
Device Sequence Number11218665
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1BE0N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer11/02/2017
12/04/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/03/2017
12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight53